ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Arakelian, N. U."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Arakelian, N. U. and Gauthier, P. M. (1982) On tangential approximation by holomorphic functions. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (6). pp. 421-441. ISSN 00002-3043

This list was generated on Sun Oct 21 17:58:39 2018 AMT.